abstract 87

Bulletin of Computational Applied Mathematics (Bull CompAMa) 


A new approach to the Clifford algebras

José Játem, Judith Vanegas

In this article we develop a new approach to Clifford algebras, using the set of natural numbers in base k, for a given natural number k, none of its digits in this base is zero. This set turns out to be the basis of an algebra over the real numbers and the quotient over one of its two sided ideal conveniently chosen corresponds to the Clifford algebras. As an addendum, we compute the dimension of the Clifford algebras.

Keywords: Algebras; Quotient algebras; Clifford algebras.

Cite this paper:

Játem J., Vanegas J. 

A new approach to the Clifford algebras.

Bull. Comput. Appl. Math. (Bull CompAMa)

Vol. 11, No.1 pp.199-209, 2023.